A Mixed Problem for One Pseudoparabolic System in an Unbounded Domain
Abstract
We prove the existence and uniqueness of a solution of a mixed problem for a system of pseudoparabolic equations in an unbounded (with respect to space variables) domain.Downloads
Published
25.01.2001
Issue
Section
Short communications
How to Cite
Domans'ka, G. P., and S. P. Lavrenyuk. “A Mixed Problem for One Pseudoparabolic System in an Unbounded Domain”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 1, Jan. 2001, pp. 123-9, https://umj.imath.kiev.ua/index.php/umj/article/view/4228.